AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Moderate Deviations for the Range of Planar Random Walks
Richard F. Bass, University of Connecticut, Storrs, CT, Xia Chen, University of Tennessee, Knoxville, TN, and Jay Rosen, CUNY, College of Staten Island, NY
cover
SEARCH THIS BOOK:

Memoirs of the American Mathematical Society
2009; 82 pp; softcover
Volume: 198
ISBN-10: 0-8218-4287-0
ISBN-13: 978-0-8218-4287-4
List Price: US$62
Individual Members: US$37.20
Institutional Members: US$49.60
Order Code: MEMO/198/929
[Add Item]

Request Permissions

Given a symmetric random walk in \({\mathbb Z}^2\) with finite second moments, let \(R_n\) be the range of the random walk up to time \(n\). The authors study moderate deviations for \(R_n -{\mathbb E}R_n\) and \({\mathbb E}R_n -R_n\). They also derive the corresponding laws of the iterated logarithm.

Table of Contents

  • Introduction
  • History
  • Overview
  • Preliminaries
  • Moments of the range
  • Moderate deviations for \(R_n-{\mathbb E}R_n\)
  • Moderate deviations for \({\mathbb E}R_n -R_n\)
  • Exponential asymptotics for the smoothed range
  • Exponential approximation
  • Laws of the iterated logarithm
  • Bibliography
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia